# SDR HALA9800179

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - (LOG PAGE NR A165002) - CEILING EMERGENCY LIGHT ABOVE ROW 25/26 IS INOPERATIVE.  REPLACED THE EMERGENCY LIGHT FIXTURE AND THE OPERATIONAL CHECK WAS OK.  (X)
